Posted by SLS on April 29, 2012, at 2:01:08
In reply to What class drug can potentially cause these SE's, posted by Phil on April 28, 2012, at 10:59:59
How about the super-class? = All of them.
> Severe allergic reactions (rash; hives; itching; difficulty breathing or swallowing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); bloody or tarry stools; burning, numbness, tingling, pain, or weakness of the arms, hands, legs, or feet; chest pain; decreased urination; fainting; fast, slow, or irregular heartbeat; fever, chills, or unusual cough; hallucinations; inability to move or bear weight on a joint or tendon area; moderate to severe sunburn; mood or mental changes (eg, new or worsening anxiety, agitation, confusion, depression, nervousness, paranoia, restlessness); muscle pain or weakness; nightmares; pain, soreness, redness, swelling, weakness, or bruising of a tendon or joint area; persistent sore throat; red, swollen, blistered, or peeling skin; seizures; severe or persistent diarrhea; severe or persistent dizziness, headache, or light-headedness; shortness of breath or trouble breathing; stomach pain or cramps; suicidal thoughts or actions; symptoms of liver problems (eg, dark urine; loss of appetite; pale stools; yellowing of the skin or eyes); tremor; trouble sleeping; unusual bruising or bleeding; unusual swelling or weight gain; unusual tiredness or weakness; vaginal yeast infection; vision changes (eg, blurred vision).
Some see things as they are and ask why.
I dream of things that never were and ask why not.
- George Bernard Shaw